Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 99, NWS Tallahassee, FL

March 28, 2009Decatur County, Seminole County, Georgia; 4 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 28, 2009, 2:01 PM EDT for Decatur County, Seminole County, Georgia; 4 counties in Florida. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2009, 2:01 PM EDT (18:01 UTC)
Expired
Mar 28, 2009, 2:45 PM EDT
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Calhoun County, FL, Gadsden County, FL, Jackson County, FL, Liberty County, FL, Decatur County, GA, Seminole County, GA

The radar

The Tallahassee radar (KTLH), 70 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 2:05 PM EDTTSTM WND DMGMarianna, FLNUMEROUS TREES DOWN ACROSS THE CITY WIDE SPREAD POWER OUTAGES
Mar 28, 2:28 PM EDTTSTM WND DMGMarianna, FLJEFFERSON AND FRANKLIN ST WIMBERLY WAREHOUSE ROOF SHEARED OFF ROOF OF VERY LARGE WAREHOUSE.
Mar 28, 2:44 PM EDTTSTM WND DMG7 Nw Bainbridge, GAROOF OFF STRUCTURE AT DOTHAN RD AND CYRENE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 10:20 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 281801
SVRTAE
FLC013-039-063-077-GAC087-253-281845-
/O.NEW.KTAE.SV.W.0099.090328T1801Z-090328T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
101 PM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GADSDEN COUNTY IN FLORIDA...
  NORTH CENTRAL LIBERTY COUNTY IN FLORIDA...
  NORTHEASTERN CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF BLOUNTSTOWN...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF MARIANNA...
  WESTERN DECATUR COUNTY IN SOUTHWEST GEORGIA...
  SOUTHERN SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 145 PM CDT/245 PM EDT/

* AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF MARIANNA...AND MOVING EAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MARIANNA BY 105 PM CDT...
  CHATTAHOOCHEE BY 230 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DESTRUCTIVE WINDS...HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SATURDAY
AFTERNOON/600 PM EDT SATURDAY EVENING/ FOR SOUTHEAST ALABAMA AND
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3101 8462 3040 8478 3042 8523 3056 8505
      3087 8545
TIME...MOT...LOC 1801Z 249DEG 40KT 3067 8526

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 11:45 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Mar 28, 11:45 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1145 AM EDT SAT MAR 28 2009

...POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL CONTINUES REST OF
TODAY...

REAL BUSY SO JUST A BRIEF UPDATE...

JUST ISSUED A COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
MIDNIGHT EDT TONIGHT WITH GREATEST CHANCE OF COASTAL FLOODING
MID-LATE AFTN AT TIMES OF HIGH TIDE (SEE CFWTAE FOR MORE DETAILS).

OTHERWISE...SEVERE WX EVENT CONTINUES TODAY. INTENSE UPPER LOW
EXITING OK WILL BEGIN TO EVOLVE INTO OPEN WAVE AS IT EJECTS RAPIDLY
NEWD THRU TONIGHT INTO OH VALLEY. VIGOROUS SURFACE LOW IS POSITIONED
OVER THE LOWER MISSISSIPPI VALLEY WITH ASSOCD WARM FRONT STRETCHING
EAST ACROSS THE SE STATES. ASSOCD COLD FRONT STRETCHING SOUTHWARD
FROM THIS LOW INTO GULF. AHEAD OF TROUGH...INCREASING SWLY WINDS
PROMOTING DEEP LYR SHEAR WITH SSWLY LL JET IN EXCESS OF 60 KT
SWEEPING AHEAD OF SYSTEM. LOCAL OBS SHOW THAT STRONGEST WINDS
BEGINNING TO MIX DOWN OVER CWA. APPROACHING UPPER SYSTEM WILL DRAG
STRENGTHENING COLD FRONT AND PRE-FRONTAL SQUALL ACROSS LOCAL AREA
THIS AFTN AND EVENING. ASSOCD MCS SYSTEM THAT EVOLVED IN LA LAST
NIGHT MOVING EWD ACROSS CWA YIELDING STRONG TO SEVERE STORMS AND
TORNADOES ACROSS OUR AREA. SMALLER-SCALE SUPERCELLS/BOW ECHOES SEEN
ON RADAR WILL CONTINUE TO EVOLVE OFF THE GULF AND/OR NEAR THE FRONT
AND IMPACT THE REGION WITH FURTHER SEVERE WX AS THEY RACE NEWD.

WILL UPDATE PERIODICALLY AS NECESSARY. PLEASE REFER TO LSR'S AND
SEVERE WX PRODUCTS FOR MORE DETAILS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     BAKER...CALHOUN...CLAY...DECATUR...DOUGHERTY...EARLY...
     GRADY...LEE...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS.

FL...FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BAY...
     CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
     LIBERTY...WAKULLA...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 AM EDT SUNDAY FOR THE FOLLOWING
     ZONES: FRANKLIN.

     HIGH SURF ADVISORY UNTIL 4 PM CDT SUNDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

     COASTAL FLOOD ADVISORY FOR ALL COASTAL COUNTIES UNTIL
     MIDNIGHT EDT TONIGHT.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

BLOCK
Hazardous weather outlook, Mar 28, 4:53 AM EDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
453 AM EDT SAT MAR 28 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-291000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
453 AM EDT SAT MAR 28 2009 /353 AM CDT SAT MAR 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS AND HEAVY RAIN POSSIBLE THROUGH THIS
EVENING...

...A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING FOR
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA AND THE EASTERN FLORIDA
PANHANDLE...

...HIGH SURF ADVISORY ALONG THE FLORIDA BIG BEND AND PANHANDLE
COAST...

...HIGH RISK OF RIP CURRENTS ALONG THE FLORIDA BIG BEND AND
PANHANDLE COAST...

...SMALL CRAFT ADVISORY FOR HIGH WINDS AND SEAS...

A POWERFUL UPPER LEVEL STORM SYSTEM OVER THE RED RIVER VALLEY WILL
PUSH A STRONG COLD FRONT THROUGH THE REGION TODAY. STRONG TO SEVERE
THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM...ALONG WITH VERY HEAVY
RAINFALL. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE
POSSIBLE TODAY ACROSS THE FLORIDA PANHANDLE AND BIG
BEND...SOUTHEAST ALABAMA...AND SOUTHWEST AND SOUTH CENTRAL
GEORGIA. THE STRONGEST ACTIVITY WILL AFFECT THE PANHANDLE AND
SOUTHEAST ALABAMA THIS MORNING BEFORE SHIFTING WEST INTO THE BIG
BEND AND GEORGIA DURING THE AFTERNOON AND EVENING.

PORTIONS OF THIS SAME AREA MAY RECEIVE 2 TO 4 ADDITIONAL INCHES OF
RAIN TODAY...LEADING TO THE POSSIBILITY OF FLOODING ALONG AREA
RIVERS AND STREAMS.

THE STRONG ONSHORE FLOW TODAY THROUGH THE WEEKEND WILL LEAD TO
HAZARDOUS SURF CONDITIONS AT AREA BEACHES AND HAZARDOUS SEAS OVER
THE MARINE WATERS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL BE
POSSIBLE THROUGH EARLY SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SURF AND SEAS WILL SLOWLY DIMINISH ON SUNDAY...BUT THERE WILL
STILL BE A HIGH RISK OF RIP CURRENTS AT AREA BEACHES.

ANOTHER COLD FRONT WILL APPROACH THE REGION BY THE MIDDLE OF NEXT
WEEK...BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUEST FOR TODAY AS TORNADO OR SEVERE
THUNDERSTORMS WATCHES ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Local storm report, Mar 28, 1:20 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
120 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 E SYLVESTER           31.53N 83.82W
03/28/2009  E0.88 INCH       WORTH              GA   AMATEUR RADIO

            POLAND AND SUMNER 1 MILES EAST OF DOWNTOWN SYLVESTER
            NICKLE SIZE HAIL.

&&

 BOLDEN
Special weather statement, Mar 28, 1:22 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
122 PM EDT SAT MAR 28 2009

FLZ008-010>013-281800-
BAY-CALHOUN-COASTAL WALTON-JACKSON-WASHINGTON-
1222 PM CDT SAT MAR 28 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY...CALHOUN...
JACKSON...WALTON AND WASHINGTON COUNTIES...

* UNTIL 100 PM CDT

AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF UPPER GRAND LAGOON...OR 14
MILES NORTHWEST OF LYNN HAVEN...MOVING NORTHEAST AT 60 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

12-WATSON
Local storm report, Mar 28, 1:26 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
126 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      ALBANY                  31.58N 84.18W
03/28/2009                   DOUGHERTY          GA   AMATEUR RADIO

            MARILYN AND 1ST STREET OVER THE ROADS

&&

 BOLDEN
Local storm report, Mar 28, 1:38 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      DOWNTOWN DOTHAN         31.22N 85.39W
03/28/2009                   HOUSTON            AL   TRAINED SPOTTER

            URBAN AND SMALL STREAM FLOODING SEVERAL HOMES FLOODED
            MANY ROADS IMPASSIBLE

&&

 BOLDEN
Local storm report, Mar 28, 1:41 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
141 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             CHULA                   31.55N 83.55W
03/28/2009  E0.88 INCH       TIFT               GA   EMERGENCY MNGR

            PENNY AND NICKEL SIZED HAIL

&&

 BOLDEN
Local storm report, Mar 28, 1:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT SAT MAR 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FLOOD            2 N ALBANY              31.61N 84.18W
03/28/2009                   DOUGHERTY          GA   PUBLIC

            LEE CO GA 2 MILES NORTH OF ALABANY WATER OVER THE ROADS

&&

DUGGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:11 AM EDTSevere Thunderstorm WarningTAEClay, Early, Quitman, Randolph49 min
Mar 28, 8:49 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Miller, Quitman and 1 more41 min
Mar 28, 9:06 AM EDTTornado WarningTAEClay, Quitman, Randolph24 min
Mar 28, 9:15 AM EDTTornado WarningTAERandolph, Terrell45 min
Mar 28, 9:23 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Mitchell and 2 more52 min
Mar 28, 9:39 AM EDTSevere Thunderstorm WarningTAEEarly51 min
Mar 28, 10:10 AM EDTSevere Thunderstorm WarningTAECalhoun, Early, Miller, Seminole50 min
Mar 28, 10:16 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Early, Lee and 6 more44 min
Mar 28, 10:23 AM EDTTornado WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more52 min
Mar 28, 10:40 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Dougherty, Early, Miller, Mitchell50 min
Mar 28, 10:51 AM EDTFlash Flood WarningTAEEarly, Seminole6 hr
Mar 28, 11:01 AM EDTTornado WarningTAEBaker, Calhoun, Dougherty, Early, Lee, Miller and 1 more44 min
Mar 28, 11:04 AM EDTSevere Thunderstorm WarningTAEDougherty, Tift, Turner, Worth41 min
Mar 28, 11:14 AM EDTFlash Flood WarningTAECalhoun, Clay, Early, Miller, Seminole2 hr
Mar 28, 11:21 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth39 min
Mar 28, 11:45 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more45 min
Mar 28, 11:49 AM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole41 min
Mar 28, 11:56 AM EDTTornado WarningTAEBaker, Decatur, Miller, Mitchell34 min
Mar 28, 12:05 PM EDTTornado WarningTAEDougherty, Lee, Mitchell, Turner, Worth25 min
Mar 28, 12:21 PM EDTTornado WarningTAEBaker, Mitchell39 min
Mar 28, 12:24 PM EDTRiver Flood WarningTAELee10 days
Mar 28, 12:33 PM EDTTornado WarningTAEBen Hill, Irwin, Tift, Turner, Worth42 min
Mar 28, 12:34 PM EDTSevere Thunderstorm WarningTAEBaker, Dougherty, Mitchell, Worth41 min
Mar 28, 12:43 PM EDTTornado WarningTAEColquitt, Dougherty, Mitchell, Worth47 min
Mar 28, 12:45 PM EDTAreal Flood AdvisoryTAEBaker, Calhoun, Decatur, Dougherty, Early, Lee and 6 more2 hr
Mar 28, 1:07 PM EDTTornado WarningTAEColquitt, Irwin, Tift, Turner, Worth38 min
Mar 28, 1:14 PM EDTSevere Thunderstorm WarningTAEEarly, Miller46 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Calhoun, Early, Miller16 min
Mar 28, 1:18 PM EDTTornado WarningTAEBaker, Decatur, Early, Miller, Mitchell, Seminole42 min
Mar 28, 1:27 PM EDTFlash Flood WarningTAECalhoun, Clay, Decatur, Early, Miller, Seminole2 hr
Mar 28, 1:33 PM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin42 min
Mar 28, 1:48 PM EDTTornado WarningTAEBen Hill, Irwin42 min
Mar 28, 2:15 PM EDTAreal Flood WarningTAEClay8 hr
Mar 28, 2:21 PM EDTFlash Flood WarningTAEBen Hill, Irwin114 min
Mar 28, 2:30 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole45 min
Mar 28, 2:31 PM EDTFlash Flood WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Early and 8 more119 min
Mar 28, 2:43 PM EDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth47 min
Mar 28, 3:02 PM EDTSevere Thunderstorm WarningTAEBaker, Mitchell43 min
Mar 28, 3:12 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Miller, Mitchell, Seminole48 min
Mar 28, 3:24 PM EDTFlash Flood WarningTAEBaker, Brooks, Colquitt, Decatur, Grady, Miller and 4 more3 hr
Mar 28, 3:48 PM EDTSevere Thunderstorm WarningTAEDecatur42 min
Mar 28, 4:02 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady, Mitchell43 min
Mar 28, 4:21 PM EDTAreal Flood WarningTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 12 more8 hr
Mar 28, 4:21 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more38 hr
Mar 28, 4:24 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas51 min
Mar 28, 5:00 PM EDTSevere Thunderstorm WarningTAEBrooks, Colquitt, Thomas45 min
Mar 28, 5:24 PM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Tift51 min
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDecatur15 days
Mar 28, 5:33 PM EDTRiver Flood WarningTAEDougherty19 hr
Mar 28, 5:34 PM EDTFlash Flood WarningTAEBerrien, Brooks, Colquitt, Cook, Irwin, Lanier and 4 more116 min
Mar 28, 5:36 PM EDTSevere Thunderstorm WarningTAEColquitt, Grady, Thomas39 min
Mar 28, 6:05 PM EDTSevere Thunderstorm WarningTAEBerrien, Colquitt, Cook, Tift, Worth40 min
Mar 28, 6:30 PM EDTFlash Flood WarningTAEColquitt, Grady, Mitchell, Thomas, Tift, Worth90 min
Mar 28, 7:03 PM EDTAreal Flood WarningTAEBaker, Colquitt, Decatur, Grady, Miller, Mitchell and 2 more6 hr
Mar 28, 2:38 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 6:26 AM EDTSevere Thunderstorm WarningTAEWalton49 min
Mar 28, 7:03 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton42 min
Mar 28, 7:49 AM EDTAreal Flood AdvisoryTAEHolmes, Walton116 min
Mar 28, 8:29 AM EDTFlash Flood WarningTAEWalton2 hr
Mar 28, 8:51 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton39 min
Mar 28, 9:13 AM EDTTornado WarningTAEHolmes32 min
Mar 28, 9:27 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington48 min
Mar 28, 9:42 AM EDTFlash Flood WarningTAEHolmes, Walton2 hr
Mar 28, 9:56 AM EDTSevere Thunderstorm WarningTAEHolmes, Walton49 min
Mar 28, 11:18 AM EDTSpecial Marine WarningTAE87 min
Mar 28, 11:23 AM EDTCoastal Flood AdvisoryTAEBay, Dixie, Franklin, Gulf, Jefferson, Taylor and 2 more11 hr
Mar 28, 12:02 PM EDTSevere Thunderstorm WarningTAEHolmes43 min
Mar 28, 12:21 PM EDTRiver Flood WarningTAEHolmes, Washington13 days
Mar 28, 12:26 PM EDTSevere Thunderstorm WarningTAEHolmes, Jackson49 min
Mar 28, 12:31 PM EDTRiver Flood WarningTAEGadsden, Leon16 days
Mar 28, 12:32 PM EDTRiver Flood WarningTAEWakulla26 days
Mar 28, 12:50 PM EDTSpecial Marine WarningTAE85 min
Mar 28, 1:45 PM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Jackson, Walton, Washington45 min
Mar 28, 2:16 PM EDTSpecial Marine WarningTAE89 min
Mar 28, 2:44 PM EDTAreal Flood AdvisoryTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 4 more2 hr
Mar 28, 2:49 PM EDTSevere Thunderstorm WarningTAEJackson26 min
Mar 28, 4:21 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr
Mar 28, 4:34 PM EDTSpecial Marine WarningTAE116 min
Mar 28, 5:36 PM EDTRiver Flood WarningTAEJackson10 days
Mar 28, 5:36 PM EDTRiver Flood WarningTAECalhoun13 days

Nearby

Severe Thunderstorm Warnings in Florida, 2009Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.